CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Barthel-L"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1994
Number of items: 1.

1994

Barthel, Laure and Ramakrishnan, Dinakar (1994) A nonvanishing result for twists of L-functions of GL(n). Duke Mathematical Journal, 74 (3). pp. 681-700. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20170408-155534575

This list was generated on Tue Oct 15 15:48:40 2019 PDT.